# SDR SWAA2023022296563

- Difficulty date: January 29, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 AND BS 787 S-25R RBL 21 WL 156 AT AFT CARGO COMPARTMENT 2023-83789<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 767 AND BS 787 S-25R RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 31 REV- ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 767 AND BS 794.25 S-25R RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 31 REV- ?SEE INDIVIDUAL SIGN OFF BELOW?.;[03] CERTIFIED STEP 2 COMPLETED ITEM RII
